# SDR QXEA2020122200355

- Difficulty date: December 19, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 7,328 hours, 4,564 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 69494J904
- Condition: Malfunctioned
- Location: Bleed Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 FAULT CAUTION WHILE ON DECENT.  RAN QRH CHECKLIST, FAULT EXTINGUISHED.  FAULT REAPPEARED WITHIN 5 MINUTES.  RAN QRH AGAIN, FAULT CLEARED.  RECEIVED FAULT AGAIN & LEFT BLEED DESELECTED.  PLACED ON MEL.  CLEARED BY REF E175 FIM 36-14-00-810-802-A AND FIM 36-11-00-810-816-A FOR TROUBLESHOOTING.  REPLACED RT BLEED TEMPERATURE SENSOR, REF E175 AMM 36-14-03-000/400-801-A.  OPERATIONS CHECK GOOD, FAULT CODES DID NOT RETURN.  CLEAR MEL.  RETURNED TO SERVICE.
